New estimates for div-curl products and very weak solutions of PDEs
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 3-4, pp. 739-756.
@article{ASNSP_1997_4_25_3-4_739_0,
     author = {Sbordone, Carlo},
     title = {New estimates for div-curl products and very weak solutions of {PDEs}},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {739--756},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {3-4},
     year = {1997},
     mrnumber = {1655540},
     zbl = {1073.35515},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_3-4_739_0/}
}
TY  - JOUR
AU  - Sbordone, Carlo
TI  - New estimates for div-curl products and very weak solutions of PDEs
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1997
SP  - 739
EP  - 756
VL  - 25
IS  - 3-4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1997_4_25_3-4_739_0/
LA  - en
ID  - ASNSP_1997_4_25_3-4_739_0
ER  - 
%0 Journal Article
%A Sbordone, Carlo
%T New estimates for div-curl products and very weak solutions of PDEs
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1997
%P 739-756
%V 25
%N 3-4
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1997_4_25_3-4_739_0/
%G en
%F ASNSP_1997_4_25_3-4_739_0
Sbordone, Carlo. New estimates for div-curl products and very weak solutions of PDEs. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 3-4, pp. 739-756. http://www.numdam.org/item/ASNSP_1997_4_25_3-4_739_0/

[BG] L. Boccardo - T. Gallouet, Nonlinear elliptic and parabolic equations involving measure data, J. Funct. Anal. 87 (1989), 149-169. | MR | Zbl

[BFS] H. Brezis - N. Fusco - C. Sbordone, Integrability for the Jacobian of orientation preserving mappings, J. Functional Analysis 115 (1993), 425-431. | MR | Zbl

[CS] M. Carozza - C. Sbordone, The Distance to L∞ in some Function Spaces and Applications, Diff. Integr. Equations 10, 4 (1997), 599-607. | Zbl

[CLMS] R.R. Coifman - P.L. Lions - Y. Meyer - S. Semmes, Compensated compactness and Hardy spaces, J. Math. Pures Appl. (1993), 247-286. | MR | Zbl

[DS] E. De Giorgi - S. Spagnolo, Sulla convergenza degli integrali dell'energia per operatori ellittici del secondo ordine, Boll. Un. Mat. Ital. (4) 8 (1973), 391-411. | MR | Zbl

[DV] T. Del Vecchio, Nonlinear elliptic equations with measure data, Potential Analysis 4 (1995), 185-203. | MR | Zbl

[FS] A. Fiorenza - C. Sbordone, Existence and Uniqueness Results for Nonlinear Equations with right hand side in L1, Studia Math. (to appear). | MR | Zbl

[FLS] N. Fusco - P.L. Lions - C. Sbordone, Sobolev imbedding theorems in borderline cases, Proc. Amer. Math. Soc. 124 2 (1996), 561-565. | MR | Zbl

[G] L. Greco, A remark on the equality detDf = DetDf, Diff. Int. Eq. 6 5 (1993), 1089-1100. | MR | Zbl

[GIS] L. Greco - T. Iwaniec - C. Sbordone, Inverting the p-harmonic operator, Manuscripta math. 92 (1997), 249-258. | MR | Zbl

[GISS] L. Greco - T. Iwaniec - C. Sbordone - B. Stroffolini, Degree formulas for maps with nonintegrable Jacobian, Topological Methods in Nonlinear Analysis 6 (1) (1995), 81-95. | MR | Zbl

[I1] T. Iwaniec, p-harmonic tensors and quasiregular mappings, Ann. Math. 136 (1992), 589-624. | MR | Zbl

[I2] T. Iwaniec, "Integrability Theory of the Jacobians", Lipschitz Lectures, 1995.

[IS1] T. Iwaniec - C. Sbordone, On the integrability of the Jacobian under minimal hypotesis, Arch. Rat. Mech. Anal. 119 (1992), 129-143. | MR | Zbl

[IS2] T. Iwaniec - C. Sbordone, Weak minima of variational integrals, J. Reine Angew. Math. 454 (1994), 143-161. | MR | Zbl

[IS3] T. Iwaniec - C. Sbordone, Riesz Transforms and Elliptic pde s with VMO Coefficients, preprint n.9, Dipart. Mat. Appl. Univ. Napoli, 1997.

[IV] T. Iwaniec - A. Verde, Note on the Operator L(f) = f log | f |, preprint 102, Dip. Mat. Appl. R. Caccioppoli Univ. Napoli, 1996. | MR

[MM] L. Migliaccio - G. Moscariello, Mappings with Unbounded Dilatation, preprint, 3, Univ. di Salerno, 1997.

[Mo] C.B. Morrey, "Multiple Integrals in Calculus of Variations ", Springer 1966 (Ch.7). | MR | Zbl

[M1] S. Müller, Higher integrability of Determinants and weak convergence in L1, J. Reine Angew. Math. 412 (1990), 20-34. | MR | Zbl

[M2] S. Müller, Det ∇u = det∇u, Comptes Rendus Acad. Sci. Paris 311 (1990), 13-17. | Zbl

[Mos] G. Moscariello, On the integrability of the Jacobian in Orlicz spaces, Math. Japonica 40 (2) (1994), 323-329. | MR | Zbl

[Mu1] F. Murat, Compacité per compensation, Ann. Scuola Normale Sup. Pisa (4) 5 (1978), 489-507. | Numdam | MR | Zbl

[Mu2] F. Murat, Soluciones renormalizades de EDP elipticas no lineair, Pubblications du Labo. Anal. Numer. Paris (1993).

[S] S. Spagnolo, Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche, Ann. Scuola Norm. Sup. Pisa (3) 22 (1968), 577-597. | Numdam | MR | Zbl

[St] G. Stampacchia, Le probléme de Dirichlet pour les équations elliptiques du second ordre á coefficients discontinus, Ann. Inst. Fourier, Grenoble 15 (1965). | Numdam | MR | Zbl

[T] L. Tartar, Convergence d'opérateurs différentiels, in: "Analisi convessa e applicazioni" (Roma), 101-104, Quademo di Ricerca del CNR (1974).

[W] H. Wente, An existence theorem for surfaces of constant mean curvature, J. Math. Analysis Appl. 26 (1969) 318-344. | MR | Zbl